# SDR DALA2022011200238

- Difficulty date: January 12, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 102,195 hours, 15,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 LLCR-2- EMERGENCY EXIT SIGNS DIM. CORRECTIVE ACTION: OPS CHECK NORMAL. O.K FOR SERVICE (8208608)
